Simple stable maps of $3$-manifolds into surfaces II

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)73-124
Number of pages52
JournalJ. Fac. Sci. Univ. Tokyo
Volume40
Issue number1
Publication statusPublished - 1993

Cite this

Simple stable maps of $3$-manifolds into surfaces II. / Saeki, Osamu.

In: J. Fac. Sci. Univ. Tokyo, Vol. 40, No. 1, 1993, p. 73-124.

Research output: Contribution to journalArticle

@article{000d2727d4184e2ea5f9fbee8979e7dd,
title = "Simple stable maps of $3$-manifolds into surfaces II",
author = "Osamu Saeki",
year = "1993",
language = "English",
volume = "40",
pages = "73--124",
journal = "J. Fac. Sci. Univ. Tokyo",
issn = "0040-8980",
publisher = "Faculty of Science, The University of Tokyo",
number = "1",

}

TY - JOUR

T1 - Simple stable maps of $3$-manifolds into surfaces II

AU - Saeki, Osamu

PY - 1993

Y1 - 1993

M3 - Article

VL - 40

SP - 73

EP - 124

JO - J. Fac. Sci. Univ. Tokyo

JF - J. Fac. Sci. Univ. Tokyo

SN - 0040-8980

IS - 1

ER -